A 50-year-old male asked:
Would cymbalta (duloxetine) or tegretol peak around 6 hours as i seem to be getting nausea at this time.
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Nausea with medicine: The serotonin effect of cymbalta (duloxetine) has been associated with nausea. Generally at the start of treatment, and generally goes away. Tegretol has not been known to cause nausea commonly. Take you dose with food, or at night, and this should not be a problem.
3.7k viewsAnswered >2 years ago
Last updated Feb 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.